Bayesian analysis of generalized four-parameter Burr distribution via Gibbs sampler
Download full text from publisher
References listed on IDEAS
- Abd El-Baset A. Ahmad, 1999. "Characterizations of finite mixture distributions by regressions of nonadjacent order statistics," Metron - International Journal of Statistics, Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome, vol. 0(3-4), pages 97-110.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:040108. See general information about how to correct material in RePEc.
We have no references for this item. You can help adding them by using this form .